Change search
ReferencesLink to record
Permanent link

Direct link
The Sendov conjecture for polynomials with at most seven distinct zeros
Stockholm University, Faculty of Science, Department of Mathematics.
1996 (English)In: Analysis: International mathematical journal of analysis and its applications, Vol. 16, 137- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 16, 137- p.
URN: urn:nbn:se:su:diva-21707OAI: diva2:188234
Available from: 2007-12-13 Created: 2007-12-13 Last updated: 2011-01-15Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Borcea, Julius
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link